Shelly McGee, PhD
Assistant Professor of Mathematics 

Education:
  • PhD, Mathematics - Texas Tech University

  • MS, Mathematics - Texas Tech University

  • BS, Mathematics - Southwestern Oklahoma State University
Contact Info:
Office: Metz Hall, Room 4168
Phone: 210-434-6711, ext. 4168
Email: smmcgee@ollusa.edu

Publications:

Rao, B., Estrada, N., McGee, S., Mangold, J., Jackson, W. A. “Perchlorate production by photo-decomposition of free-chlorine solutions,” Environ. Sci. Technol., Vol 46 No 21, (2012), pp. 11635-43.

McGee, S. and Seshaiyer, P. “Finite difference methods for coupled flow interaction transport models.” Seventh Mississippi State - UAB Conference on Differential Equations and Computational Simulations.  Electronic Journal on Differential Equations, Conference 17  (2009), pp. 171-184.

 Davenport, Shelly M. and Seshaiyer, Pahmanabhan. “Computational modeling of geophysical systems.” Computational Science and Its Applications-ICCSA 2003, International Conference, Montreal, Canada, may 18-21, 2003, Proceedings Part I, pp. 523-532.  Springer: 2003. (Published under maiden name).


© Copyright 2014, Our Lady of the Lake University, 411 S.W. 24th St., San Antonio, TX 78207 | Tele: 210-434-6711